MathSciNet Relay Station
MathSciNet bibliographic data
MR540896 83C20 (57R25)
Eguchi, Tohru; Hanson, Andrew J. Self-dual solutions to Euclidean gravity. Ann. Physics 120 (1979), no. 1, 82–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement